Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Brown spot on bottom of foot, smaller marks on hands. Also have headache and joint pain. What is this?

I have a rusty brown spot on the bottom of my foot , quite large of an area. This is the second time it has happened in the past year. The first time it was on both feet. I have also gotten smaller marks on my hands. This has happened in two different states and I have not come into contact with anything that could stain my skin in any way. I have heard it could be an issue with the adrenal gland or high levels of cortisol . I just need answers! I have other sypmtoms for the past year or so of constant headaches, joint pain, swelling, loss of appetite, weight loss , hair loss , extreme fatigue. I am at a loss and really need answers! As a side note, no matter how much scrubbing this does not come off.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi dear, its true this can happen due to adrenal insufficiency, but the spots should occur on whole body and oral mucosa also. with your what i suspect is that it can even be a tumour. so please consult a dermatologist nearby. hope u get well soon :)
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor